Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Analysis and Applications

ISSN: 2291--8639


ADD TO MY LIST
 
Some Common Fixed Point Theorems in Generalized Vector Metric Spaces

Author(s): Rajesh Shrivastava | Rajendra Kumar Dubey | Pankaj Tiwari
Volume: 4
Issue: 2
Year: 2013
Quadruple Fixed Point of Multivalued Nonlinear Contraction Mappings

Author(s): Animesh Gupta | R.N. Yadava | S.S. Rajput
Volume: 4
Issue: 2
Year: 2013
Coupled Best Proximity Point Theorem in Metric Spaces

Author(s): Animesh Gupta | S.S. Rajput | P.S. Kaurav
Volume: 4
Issue: 2
Year: 2013
Parabolic Equations in Musielak-Orlicz-Sobolev Spaces

Author(s): M.L. Ahmed Oubeid | A. Benkirane | M. Sidi El Vally
Volume: 4
Issue: 2
Year: 2013
Properties of Solutions of Complex Differential Equations in the Unit Disc

Author(s): Zinelaâbidine Latreuch | Benharrat BELAIDI
Volume: 4
Issue: 2
Year: 2013
On Λ-Type Duality of Frames in Banach Spaces

Author(s): Renu Chugh | Mukesh Singh | L. K. Vashisht
Volume: 4
Issue: 2
Year: 2013
General Stability of a Reciprocal Type Functional Equation in Three Variables

Author(s): K. Ravi | J.M. Rassias | B.V. Senthil Kumar
Volume: 4
Issue: 2
Year: 2013
Two Step Modified Ishikawa Iteration Scheme for Multi-Valued Mappings in CAT(0) Space

Author(s): Pankaj Kumar Jhade | A. S. Saluja
Volume: 4
Issue: 2
Year: 2013
Cyclic Contraction on S- Metric Space

Author(s): Animesh Gupta
Volume: 3
Issue: 2
Year: 2013
Common Fixed Point Theorem in Cone Metric Space for Rational Contractions

Author(s): R. Uthayakumar | G. Arockia Prabakar
Volume: 3
Issue: 2
Year: 2013
Numerical Differentiation and Integration through Aitken-Neville Schemes

Author(s): Ramesh Kumar Muthumalai
Volume: 3
Issue: 2
Year: 2013
IFαGS Continuous and IFαGS Irresolute Mappings

Author(s): M. Jeyaraman | A. Yuvarani | O. Ravi
Volume: 3
Issue: 2
Year: 2013
The Complementary Hankel Type Transformations Of Arbitrary Order

Author(s): B.B. Waphare | S.B. Gunjal
Volume: 3
Issue: 2
Year: 2013
Polynomial Approximation on Unbounded Subsets and the Markov Moment Problem

Author(s): Octav Olteanu
Volume: 3
Issue: 2
Year: 2013
Pairwise SC Compact Spaces

Author(s): P. Padma | K.Chandrasekhara Rao | S. Udayakumar
Volume: 2
Issue: 2
Year: 2013
Fixed Point of Order 2 on G-Metric Space

Author(s): Animesh Gupta
Volume: 2
Issue: 2
Year: 2013
Fixed Point and Common Fixed Point Theorems for α-Property in Cone Ball-Metric Spaces

Author(s): Rajesh Shrivastava | Rajendra Kumar Dubey | Pankaj Tiwari | Animesh Gupta
Volume: 2
Issue: 2
Year: 2013
Value Distribution and Uniqueness Theorems for Difference of Entire and Meromorphic Functions

Author(s): Subhas S. Bhoosnurmath | Smita R Kabbur
Volume: 2
Issue: 2
Year: 2013
Complex Oscillation of Solutions and Their Derivatives of Non-homogenous Linear Differential Equations in the Unit Disc

Author(s): Zinelaâbidine Latreuch | Benharrat BELAIDI
Volume: 2
Issue: 2
Year: 2013
Tripled Coincidence Points of Mappings in Partially Ordered 0-Complete Partial Metric Spaces

Author(s): Vesna Cojbasic Rajic
Volume: 2
Issue: 2
Year: 2013
Fixed Point Theorem on Multi-valued Mappings

Author(s): J.Maria Joseph | E. Ramganesh
Volume: 1
Issue: 2
Year: 2013
Inverse Thermoelastic Problem of Heat Conduction in an Elliptic Plate

Author(s): Sunil D. Bagde
Volume: 1
Issue: 2
Year: 2013
A Subordination Theorem Involving a Multiplier Transformation

Author(s): Sukhwinder Singh Billing
Volume: 1
Issue: 2
Year: 2013
Solvability of Extended General Strongly Mixed Variational Inequalities

Author(s): Balwant Singh Thakur
Volume: 4
Issue: 1
Year: 2013
Coefficient Estimates of Meromorphic Bi- Starlike Functions of Complex Order

Author(s): T. Janani | G. Murugusundaramoorthy
Volume: 4
Issue: 1
Year: 2013
Approximating Derivatives by a Class of Positive Linear Operators

Author(s): Bramha Dutta Pandey | B. Kunwar
Volume: 4
Issue: 1
Year: 2013
On the Behavior near the Origin of a Sine Series with Coefficients of Monotone Type

Author(s): Xhevat Z. Krasniqi
Volume: 4
Issue: 1
Year: 2013
On Random Coincidence & Fixed Points for a Pair of Multi-Valued & Single-Valued Mappings

Author(s): Pankaj Kumar Jhade | A. S. Saluja
Volume: 4
Issue: 1
Year: 2013
On the Growth of Iterated Entire Functions

Author(s): Dibyendu Banerjee | Nilkanta Mondal
Volume: 4
Issue: 1
Year: 2013
Newton’s Method for Convex Operators and Applications

Author(s): Octav Olteanu
Volume: 4
Issue: 1
Year: 2013
Fixed Points of Expansive Type Mappings in 2-Banach Spaces

Author(s): Prabha Chouhan | Neeraj Malviya
Volume: 3
Issue: 1
Year: 2013
Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers

Author(s): Yashwant K. Panwar | Bijendra Singh | V. K. Gupta
Volume: 3
Issue: 1
Year: 2013
Existence of Heteroclinic Solutions to Fourth Order Φ−Laplacian Dynamical Equations

Author(s): K. R. Prasad | P. Murali | N.V.V.S. Suryanarayana
Volume: 3
Issue: 1
Year: 2013
Two-Point Fuzzy Ostrowski Type Inequalities

Author(s): Muhammad Amer Latif | Sabir Hussain
Volume: 3
Issue: 1
Year: 2013
Fixed Point Theorems for T-Ciric Quasi-contractive Operator in CAT(0) Spaces

Author(s): G. S. Saluja
Volume: 3
Issue: 1
Year: 2013
Exponential Decay and Numerical Solution for a Timoshenko System with Delay Term in the Internal Feedback

Author(s): C. A. Raposo | J. A. D. Chuquipoma | J. A. J. Avila | M. L. Santos
Volume: 3
Issue: 1
Year: 2013
On Hyers-Ulam Stability for Nonlinear Differential Equations of nth Order

Author(s): Maher Nazmi Qarawani
Volume: 2
Issue: 1
Year: 2013
Application of E^p-Stability to Impulsive Financial Model

Author(s): Benjamin Oyediran Oyelami | Sam Olatunji Ale
Volume: 2
Issue: 1
Year: 2013
Slow Growth and Optimal Approximation of Pseudoanalytic Functions on the Disk

Author(s): Devendra Kumar
Volume: 2
Issue: 1
Year: 2013
Facts about the Fourier-Stieltjes Transform of Vector Measures on Compact Groups

Author(s): Yaogan MENSAH
Volume: 2
Issue: 1
Year: 2013
Families of Meromorphic Multivalent Functions Associated with the Dziok-Raina Operator

Author(s): G. Murugusundaramoorthy | M.K. Aouf
Volume: 2
Issue: 1
Year: 2013
Impact of Agriculture and Industrialization on GDP in Nigeria: Evidence from VAR and SVAR Models

Author(s): M. O Adenomon | B. A Oyejola
Volume: 1
Issue: 1
Year: 2013
Analytic Solutions of Special Functional Equations

Author(s): Octav Olteanu
Volume: 1
Issue: 1
Year: 2013
Generalized Ulam-Hyers Stability of the Harmonic Mean Functional Equation in Two Variables

Author(s): K. Ravi | J.M. Rassias | B.V. Senthil Kumar
Volume: 1
Issue: 1
Year: 2013
Save time & money - Smart Internet Solutions      Why do you need a reservation system?